# SDR DXTA2018080821212

- Difficulty date: July 20, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680SOV
- Aircraft serial: 680A0041
- Aircraft time: 1,696 hours, 1,123 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Condition: Not Reported
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, B

## Discrepancy

AT 11000 FEET, AIRCRAFT ACCELERATING THROUGH 270 KNOTS, AIRCRAFT STARTED VIBRATING. AT 300 KNOTS YOKE STARTED BOUNCING FORWARD AND AFT 3-6 INCHES. NOTICED WINGS VIBRATING AT A HIGH FREQUENCY AS WELL.  SLOWED AIRCRAFT DOWN TO 200 KNOTS AND VIBRATION WAS ONLY SLIGHTLY NOTICEABLE.   
DIVERTED, ALL FLIGHT CONTROLS FUNCTIONED NORMAL.  R & R THE ELEVATOR PUSH ROD AND ADJUSTED THE CABLE TENSION
